# SDR EIAA20090018

- Difficulty date: January 4, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720 RBL 9+7 SEAT/TIE DOWN FOUND CORRODED.  REMOVED CORROSION PER SRM 51-10-01.  NDT C/O PER PT6/51-00-00.  NO FURTHER CORROSION FOUND.  UT C/O PER PT4/51-00-00 ORIG THICKNESS 0.080 INCH REMAINING 0.035 INCH BEYOND SRM 53-10-01 FIG 1 LIMITS.  REMOVED DAMAGED SEAT TRACK PER SRM 51-30-02.  CUT DAMAGED SEAT TRACK PER SRM 53-10-05 FIG 1A.  NDT CHECK C/O PER PT6/51-00-00, NO CRACK.  SEAT TRACK AND REPAIR PARTS FABRICATED PER SRM 53-10-05 FIG 1A.  HEAT TREATED PER BAC 5602.  ALODINE AS PER BAC 5719, PRIMER APPLIED PER AMM 51-24-014.  NEW SEAT TRACK AND REPAIR PARTS INSTALLED PER SRM 51-3002 PARA 4.
